Some Common Fixed Point Results for Modified Subcompatible Maps and Related Invariant Approximation Results
Savita Rathee and
Anil Kumar
Abstract and Applied Analysis, 2014, vol. 2014, 1-9
Abstract:
We improve the class of subcompatible self-maps used by (Akbar and Khan, 2009) by introducing a new class of noncommuting self-maps called modified subcompatible self-maps. For this new class, we establish some common fixed point results and obtain several invariant approximation results as applications. In support of the proved results, we also furnish some illustrative examples.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/505067.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/505067.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:505067
DOI: 10.1155/2014/505067
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().